Alert archive / New Mexico / Flash Flood Warnings in 2024
Flash Flood Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2024, 5:45 PM MDT for Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2024, 5:45 PM MDT (23:45 UTC)
- Expired
- Jul 21, 2024, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 111 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310
WGUS55 KABQ 212345
FFWABQ
NMC019-220245-
/O.NEW.KABQ.FF.W.0166.240721T2345Z-240722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
545 PM MDT Sun Jul 21 2024
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
North Central Guadalupe County in east central New Mexico...
* Until 845 PM MDT.
* At 545 PM MDT, Doppler radar indicated slow moving thunderstorms
along I-40 in and near Santa Rosa producing heavy rain across the
warned area. Between 1 and 2 inches of rain have fallen.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Santa Rosa.
This includes Interstate 40 between Mile Markers 260 and 277.
This includes the following recreation areas...
Power Dam Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.
&&
LAT...LON 3505 10488 3503 10469 3497 10464 3487 10463
3487 10471 3488 10472 3485 10488 3489 10499
FLASH FLOOD...RADAR INDICATED
$$
112 follow-up statements
743
WGUS75 KABQ 220042
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
642 PM MDT Sun Jul 21 2024
NMC019-220245-
/O.CON.KABQ.FF.W.0166.000000T0000Z-240722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
642 PM MDT Sun Jul 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS
EVENING FOR NORTH CENTRAL GUADALUPE COUNTY...
At 642 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area were dissipating and only light to
moderate rain persists. Between 1.5 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 0.25 to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Santa Rosa.
This includes Interstate 40 between Mile Markers 260 and 277.
This includes the following recreation areas...
Power Dam Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.
&&
LAT...LON 3487 10471 3488 10472 3485 10488 3489 10499
3505 10488 3503 10469 3497 10464 3487 10463
FLASH FLOOD...RADAR INDICATED
$$
11093
WGUS75 KABQ 220240
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
840 PM MDT Sun Jul 21 2024
NMC019-220250-
/O.EXP.KABQ.FF.W.0166.000000T0000Z-240722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
840 PM MDT Sun Jul 21 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR
NORTH CENTRAL GUADALUPE COUNTY...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
A Flood Watch remains in effect until 600 AM MDT Monday for portions
of central, east central, north central, northeast, southeast, and
west central New Mexico.
&&
LAT...LON 3487 10471 3488 10472 3485 10488 3489 10499
3505 10488 3503 10469 3497 10464 3487 10463
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:04 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 21, 3:04 PM MDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 304 PM MDT Sun Jul 21 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 302 PM MDT Sun Jul 21 2024 Scattered to numerous showers and thunderstorms will persist this evening and overnight. Large hail and damaging wind gusts will be possible across northeast and east central NM through the evening, but heavy rain will be a concern areawide through tonight. Flash flooding is possible on burn scars, urban areas and those with recent heavy rainfall. Less storm coverage is expected on Monday, but storms that do develop will still have potential for heavy rainfall. Additional storms focused over the high terrain are likely on Tuesday and Wednesday. A downtick in storm coverage is possible Thursday, but may ramp back up Friday. Monday should be the coolest day of the week for most, with temperatures generally trending upward through the end of the week. && .SHORT TERM... (This evening through Monday night) Issued at 302 PM MDT Sun Jul 21 2024 Showers and thunderstorms have developed across much of the high terrain as well as portions of eastern NM. Storms are expected to increase in coverage and intensity across north central and northeast New Mexico later this afternoon and evening as stronger forcing from a shortwave trough and associated jet dive into the area. We may be seeing the beginning effects of this now across NE NM. A few storms may be strong or severe across this area with large hail and damaging wind gusts. Storms should eventually evolve into a cluster with a cold pool developing thereafter. At this point, the severe weather threat will be mostly damaging wind gusts. The cluster of storms will shift southward across much of central and eastern New Mexico through the early morning hours on Monday. The biggest concern continues to be a flash flood threat from any storm today and tonight. The Flood Watch will continue as is. The 12Z ABQ sounding boasted a 1.18" PW, which is only 0.09" shy of the record for the date. With this abundant moisture and the forcing from the shortwave, rainfall rates could be very high, perhaps in excess of 2"/hr. Burn scars, urban areas and areas that received recent heavy rainfall will be most susceptible for additional flash flooding. What happens tonight will have a large impact on what happens on Monday. It seems likely that there will be lingering showers and perhaps a few thunderstorms across the southeastern third of the CWA Monday morning. The cloud debris and cooler temperatures should stabilize this area through at least early afternoon, but if another MCV develops like this morning, that could produce lift with additional storm development. It does seem likely another round of showers and thunderstorms will develop over the northern mountains in the afternoon before tracking southward and potentially making it as far as the Sacramento Mountains in the evening as latest CAMs suggest. Generally speaking, do not expect storm coverage to be as great as today, due to the stability across the east and lower PW's across the west, but we'll have to see how much convection occurs tonight and what the cloud cover situation is tomorrow. As we know, it only takes one storm to cause impacts, and unfortunately, CAMs are suggesting the storms will favor burn scar areas tomorrow and another Flood Watch may be needed. However, it does seem like storms will diminish Monday evening, as is more traditional for the monsoon. && .LONG TERM... (Tuesday through Saturday) Issued at 302 PM MDT Sun Jul 21 2024 Tuesday and Wednesday will feature showers and thunderstorms focused across the high terrain. Tuesday should be less active than Wednesday. On Wednesday, another shortwave looks to slide southward on the east side of the upper high, which should add to the available lift and allow storms to propagate off the high terrain onto lower elevations. Colliding outflows should keep this activity going well into the evening. On Thursday, a mid level dry slot looks to rotate into NM from the northeast as the upper high elongates from SoCal to eastern CO. The drier air should significantly limit storm coverage, but there should still be a few storms, at minimum, over the high terrain. On Friday, the upper air pattern becomes quite messy. The persistent upper high that has been over the Great Basin will weaken as an upper low shifts eastward over the PacNW and Canada and a trailing Pacific low shifts over CA. All-in-all, this will mean weakened steering flow and any storms that develop Friday will have slow and erratic motions. By the end of the weekend, multiple high centers may be in play which will continue the potential for erratic storm motion. Of course, this means that storms may move little and given PW's still around one inch, heavy rainfall and flash flooding may become a bigger concern. At this time, it still looks like storms will favor western and central areas with development over the high terrain first. && .AVIATION... (18Z TAFS) Issued at 1137 AM MDT Sun Jul 21 2024 Convection is already developing across northern and central NM and is forecast to increase in coverage and intensity through the evening hours, bringing MVFR conditions to many terminals through the evening hours. Short-lived IFR conditions can not be ruled-out given some torrential downpours. Lower probabilities of MVFR conditions at KFMN and KGUP. A strong east canyon wind will impact KABQ later this afternoon and evening, with gusts to between 30-40kts likely. Convection will be slow to diminish overnight and may impact KROW beyond midnight. Patches of low stratus are forecast early Monday morning and may impact KSAF, KLVS and possibly KROW with MVFR conditions. && .FIRE WEATHER... Issued at 302 PM MDT Sun Jul 21 2024 Critical fire weather conditions are not expected for the next week. Rather, daily rounds of showers and thunderstorms are expected. Storms will be possible areawide for the rest of this afternoon and tonight, with heavy rainfall possible. Storm coverage will lessen on Monday, but scattered storms remain likely. Storms will favor the high terrain on Tuesday and Wednesday with storm motion becoming more southwesterly by Wednesday. Mid level dry air looks to nose into NM from the northeast around the upper high on Thursday which should limit storm coverage once again. Storm coverage will ramp back up for Friday into the weekend with storm motions becoming more erratic. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 62 90 62 93 / 20 10 10 5 Dulce........................... 48 82 47 86 / 50 60 30 30 Cuba............................ 51 78 52 82 / 80 60 30 40 Gallup.......................... 56 87 53 89 / 50 50 10 20 El Morro........................ 55 79 54 83 / 60 70 30 40 Grants.......................... 56 81 54 85 / 70 50 30 30 Quemado......................... 55 82 55 84 / 70 70 30 60 Magdalena....................... 58 78 58 82 / 90 50 40 50 Datil........................... 54 77 54 80 / 90 70 40 50 Reserve......................... 53 85 53 87 / 80 70 30 60 Glenwood........................ 63 88 62 90 / 70 70 50 60 Chama........................... 44 72 45 77 / 70 80 40 60 Los Alamos...................... 54 74 56 78 / 80 70 40 70 Pecos........................... 51 71 52 76 / 90 80 40 70 Cerro/Questa.................... 44 72 44 78 / 70 60 30 50 Red River....................... 42 63 41 67 / 70 80 30 60 Angel Fire...................... 40 67 39 71 / 70 90 20 70 Taos............................ 47 77 48 81 / 70 60 30 40 Mora............................ 48 68 47 74 / 90 90 30 70 Espanola........................ 57 82 57 86 / 70 60 40 40 Santa Fe........................ 55 74 55 79 / 80 70 40 60 Santa Fe Airport................ 54 77 55 83 / 80 60 30 40 Albuquerque Foothills........... 61 82 61 86 / 80 60 40 50 Albuquerque Heights............. 62 83 62 88 / 80 40 30 30 Albuquerque Valley.............. 61 84 61 90 / 80 40 30 20 Albuquerque West Mesa........... 62 83 62 88 / 80 40 30 20 Belen........................... 62 85 60 88 / 80 30 30 20 Bernalillo...................... 61 84 61 89 / 80 50 30 30 Bosque Farms.................... 59 85 59 88 / 90 30 30 20 Corrales........................ 60 84 61 89 / 80 50 30 30 Los Lunas....................... 60 85 60 88 / 80 30 30 20 Placitas........................ 59 81 59 85 / 80 50 30 40 Rio Rancho...................... 61 84 62 88 / 80 40 30 30 Socorro......................... 63 86 63 90 / 90 40 30 30 Sandia Park/Cedar Crest......... 54 75 55 79 / 80 60 30 50 Tijeras......................... 56 77 57 82 / 90 60 30 50 Edgewood........................ 54 76 53 82 / 80 60 20 50 Moriarty/Estancia............... 52 77 51 82 / 80 60 20 40 Clines Corners.................. 51 71 51 78 / 90 60 20 60 Mountainair..................... 55 76 53 81 / 80 60 30 40 Gran Quivira.................... 55 76 53 80 / 90 60 30 40 Carrizozo....................... 60 79 58 84 / 80 60 30 40 Ruidoso......................... 52 68 51 74 / 80 70 40 50 Capulin......................... 51 70 50 79 / 80 60 5 30 Raton........................... 51 76 50 83 / 70 50 5 30 Springer........................ 53 76 52 82 / 80 60 10 30 Las Vegas....................... 50 70 50 77 / 90 80 20 50 Clayton......................... 57 78 58 84 / 90 30 10 10 Roy............................. 56 73 55 79 / 80 50 10 30 Conchas......................... 60 79 59 85 / 90 50 10 20 Santa Rosa...................... 59 76 58 81 / 100 50 20 20 Tucumcari....................... 59 79 58 87 / 90 40 10 20 Clovis.......................... 62 78 61 85 / 90 60 20 10 Portales........................ 62 79 60 85 / 90 80 20 10 Fort Sumner..................... 62 79 60 85 / 100 50 20 10 Roswell......................... 66 82 64 88 / 90 70 30 10 Picacho......................... 60 76 57 81 / 90 70 40 30 Elk............................. 55 73 53 80 / 80 70 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ208>241. && SHORT TERM...34 LONG TERM....34 AVIATION...11
In the hours before
Local storm report, Jul 21, 3:46 PM MDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
346 PM MDT Sun Jul 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Flash Flood 1 SE Portales 34.17N 103.33W
07/21/2024 Roosevelt NM Emergency Mngr
Report of 18th street flooded with an
estimated 6in of water.
&&
CGLocal storm report, Jul 21, 3:51 PM MDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
351 PM MDT Sun Jul 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Flash Flood 2 NE Portales 34.20N 103.32W
07/21/2024 Roosevelt NM Emergency Mngr
Report of flooding at US 70 and Kilgore
Road. Estimated 6in of water on road.
&&
CGLocal storm report, Jul 21, 3:55 PM MDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
355 PM MDT Sun Jul 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Flash Flood 1 E Portales 34.18N 103.34W
07/21/2024 Roosevelt NM Emergency Mngr
Measured 6in of standing water on sloped
road.
&&
CGSpecial weather statement, Jul 21, 4:51 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
451 PM MDT Sun Jul 21 2024
NMZ233-212315-
Guadalupe County-
451 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GUADALUPE COUNTY THROUGH
515 PM MDT...
At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Pastura, or 15 miles west of Santa Rosa, moving east
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pastura.
This includes Interstate 40 between Mile Markers 263 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3478 10501 3496 10503 3498 10477 3475 10474
TIME...MOT...LOC 2251Z 261DEG 9KT 3489 10494
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Jul 21, 5:20 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
520 PM MDT Sun Jul 21 2024
NMZ223-224-239-212345-
Eastern Lincoln County-Central Highlands-South Central Highlands-
520 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES THROUGH 545 PM MDT...
At 520 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Corona, moving southwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Corona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3424 10561 3440 10537 3437 10531 3435 10531
3435 10527 3431 10520 3407 10535
TIME...MOT...LOC 2320Z 037DEG 11KT 3426 10538
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Jul 21, 5:23 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
523 PM MDT Sun Jul 21 2024
NMZ234-212345-
Quay County-
523 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL QUAY COUNTY
THROUGH 545 PM MDT...
At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Tucumcari, moving south at 15 mph. Tucumcari
recorded a 52 mph wind gust at 505 PM MDT.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar and Observation indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tucumcari and Quay.
This includes Interstate 40 between Mile Markers 330 and 345.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3518 10377 3520 10351 3486 10341 3484 10385
TIME...MOT...LOC 2322Z 000DEG 15KT 3505 10364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:02 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 2 hr |
| Jul 20, 6:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Jul 20, 6:46 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Valencia | 3 hr |
| Jul 20, 7:40 PM MDT | Flash Flood Warning | ABQ | Valencia | 3 hr |
| Jul 20, 7:53 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Jul 20, 8:57 PM MDT | Flash Flood Warning | ABQ | De Baca | 3 hr |
| Jul 21, 2:50 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 115 min |
| Jul 21, 3:00 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jul 21, 3:02 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Jul 21, 3:15 PM MDT | Special Weather Statement | ABQ | San Juan | 45 min |
| Jul 21, 3:18 PM MDT | Special Weather Statement | ABQ | 42 min | |
| Jul 21, 3:35 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Jul 21, 3:43 PM MDT | Special Weather Statement | ABQ | San Miguel | 47 min |
| Jul 21, 3:58 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jul 21, 4:40 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| Jul 21, 4:51 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jul 21, 5:20 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 21, 5:23 PM MDT | Special Weather Statement | ABQ | Quay | 22 min |
| Jul 21, 5:36 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance, Valencia | 3 hr |
| Jul 21, 5:37 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Jul 21, 5:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jul 21, 5:51 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
Nearby
Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.